- -

A polyhedral approach to the Rural Postman Problem

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A polyhedral approach to the Rural Postman Problem

Show full item record

Corberan, A.; Sanchís Llopis, JM. (1994). A polyhedral approach to the Rural Postman Problem. European Journal of Operational Research. 79(1):95-114. doi:10.1016/0377-2217(94)90398-0

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100751

Files in this item

Item Metadata

Title: A polyhedral approach to the Rural Postman Problem
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper we study the polyhedron associated with the Rural Postman Problem (RPP). Because the RPP is NP-hard, we cannot expect to find a complete description of the rural postman polyhedron of a general graph, ...[+]
Copyrigths: Cerrado
Source:
European Journal of Operational Research. (issn: 0377-2217 )
DOI: 10.1016/0377-2217(94)90398-0
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/0377-2217(94)90398-0
Type: Artículo

This item appears in the following Collection(s)

Show full item record